MathSciNet Relay Station
MathSciNet bibliographic data
MR1118013 33C10
Wong, R.; Lang, T. On the points of inflection of Bessel functions of positive order. II. Canad. J. Math. 43 (1991), no. 3, 628–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement